1 doctor weighed in:

Any time I take any penicillin derived antibiotic I start having severe diarrhea and vomiting . This started only few months ago ! Is this allergy?

1 doctor weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology

In brief: Avoid them.

although this does not sound like a typical penicillin allergy, the symptoms still sound severe enough that I would avoid penicillin-derived antibiotics when you can.
There are enough other antibiotics available that you should be able to avoid them most of the time. Good luck.

In brief: Avoid them.

although this does not sound like a typical penicillin allergy, the symptoms still sound severe enough that I would avoid penicillin-derived antibiotics when you can.
There are enough other antibiotics available that you should be able to avoid them most of the time. Good luck.
Dr. Andrew Seibert
Dr. Andrew Seibert
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors